# SDR CA121102004

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: CC670129995
- Condition: Chafed
- Location: Anti Ice Sys
- Part time: 22,944 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION CHAFING WAS DISCOVERED ON THE SPIRAL ELECTRICAL CORD LOCATED IN THE O/B TELESCOPIC DUCT OF THE L/H WING LEADING EDGE.  THE SAME WAS FOUND AT THE LH IB LOCATION AND THE RT IB LOCATION. ALL HARNESSES WERE REPLACED IAW CMM 30-11-10-07.
